# SDR 08FDEA02431

- Difficulty date: June 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 48,896 hours, 20,919 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 377.7, BL0 TO LBL 45 HAS CORROSION AROUND NUT PLATE HOLES.  REMOVED DAMAGED AREA, LBL 13 TO LBL 70, BS 377.7 IAW SRM 53-00-51, FIG 201, REPAIR NR 3.  FABRICATED T-CHORD AND SHIM IAW SRM 53-00-51, REPAIR NR 3.  FABRICATED STRAP NR 4 AND NR 5 ON TRAVELER NR T8/744935.  FABRICATED ANGLE NR 2 AND NR 3 ON TRAVELER NR T8/744935.  INSTALLED ALL REPAIR PARTS IAW SRM 53-00-51, FIG 201, REPAIR NR 3.  THIS IS A CATEGORY "A" MAJOR REPAIR WITH NO FOLLOW UP TRACKING.
